Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  On complexity of representations of quivers
 
 
Title: On complexity of representations of quivers
Author: Kac, Victor G.
Appeared in: Comptes Rendus mathematique
Paging: Volume 357 () nr. 11-12 pages 841-845
Year: 2019
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands